My name is Bains & I'm 21 years old boy.im using betnovate n from 3 months daily every night,without doctor advice.now I'm not using betnovate n from 15 days.now when I apply vitamin e Moisturizer ,then I feel little bit burn for few seconds under my eye area.my skin become little bit thinning by using betnovate n cream.plz plz plz plz help me.
Hello and hope you are fine.
It would have been really helpful if you had shared details about your symptoms. Are you having burning below eyes? The skin below the eyes is very sensitive. Any allergic reaction or sunburn can cause burning sensation. Betnovate is useful in reducing inflammation and can help to relieve the symptoms of inflammatory skin problems such as eczema, psoriasis and dermatitis. It should be used only if prescribed by a doctor. Schedule an appointment with a dermatologist and get yourself evaluated. I sincerely hope it helps.
Best luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST